MathSciNet Relay Station
MathSciNet bibliographic data
MR1818061 47A10 (47A05)
Hwang, In Sung; Lee, Woo Young The boundedness below of $2\times 2$ upper triangular operator matrices. Integral Equations Operator Theory 39 (2001), no. 3, 267–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement